# SDR DXTA2025011401916

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N412QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500440
- Aircraft time: 6,074 hours, 4,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005423
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH SWITCH IN ARM POSITION CABIN AND EXTERIOR EMERGENCY LIGHTS ARE ILLUMINATED.  DURING LAST FLIGHT PASSENGERS HIGHLIGHTED EMERGENCY LIGHTS FLASHED PERIODICALLY DURING THE PERIOD 25 MIN BEFORE LANDING UNTIL WE TURNED THEM OFF FOR ENGINE SHUTDOWN.   REPLACED BATTERIES. OPS CHECK GOOD. IAW PHENOM 300 AMM 33-52-01.
